# SDR HALA2013052700071

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 56575
- Aircraft time: 81,153 hours, 33,640 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FLUCUATION WAS ONLY AT GROUND IDLE.  ALL OTHER POWER SETTINGS NORMAL INDICATIONS IN ALL REGIMES.   ACCOMPLISHED FIM TASK 73-21 FAULT TREE 816. NO FAULT FOUND. CONSTANT 28VDC READING, R & R FUEL PUMP IAW AMM 73-11-01. REPLACED MEC IAW MM 73-21-01,   ADJUSTED MEC IAW MM 73-21-01.  FUEL PUMP OPS AND LEAK CHECKED GOOD. INSTALLED CONTROL BOX FOR CONTROL CABLE (MEC) AMM 76-11-02,  INSTALLED ECCM ACTUATOR (MEC) AMM 76-11-04.  OPS AND LEAK CHECKED GOOD IAW MM 71-00-00.
